# SDR ASAA0610294

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 344 S25-26r
- Component: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED.  REPAIRED FRAME PER SRM 53-10-4 FIG 6.
